# SDR CALA2016082200557

- Difficulty date: August 22, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 97,069 hours, 15,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 8 INOPERATIVE.  REMOVED, REPLACED AND PERFORMED OPS CHECKS TO ROW 8 EMERGENCY LIGHT IAW 33-51-10.  OP CHECKED  NORMAL.
